# SDR 2011FA0000223

- Difficulty date: April 2, 2011
- Submitted: April 2, 2011
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 21,018 hours
- Engine: Cont IO520BB
- Engine time: 1,571 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0845
- Condition: Failed
- Location: Nav Lights
- Part time: 2,423 hours, 9,692 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHTS INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT. AD 2008-13-17, HAD BEEN COMPLETED 2423 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 9692.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
